# SDR A6WA201310284309

- Difficulty date: October 28, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 23,284 hours, 22,650 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drag Brace
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WW DRAG BRACE COMMON TO BATTERY RIB IS CRACKED.  REMOVED UNSERVICEABLE LT MLG W/W DRAG BRACE REPLACED WITH SERVICEABLE LT MLG W/W DRAG BRACE, PN 600-10389-1.
